# SDR SIMA20150121016

- Difficulty date: January 21, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: 14573705401
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP SHROUD HINGE IS CRACKED.  R & R LT WING OTBD FLAP SHROUD HINGE IAW AMM 57-56-01 & SRM 51-40-02.
